Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Estimating Population Size Via Sample Coverage for Closed Capture-Recapture Models

Shen-Ming Lee and Anne Chao
Biometrics
Vol. 50, No. 1 (Mar., 1994), pp. 88-97
DOI: 10.2307/2533199
Stable URL: http://www.jstor.org/stable/2533199
Page Count: 10
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Estimating Population Size Via Sample Coverage for Closed Capture-Recapture Models
Preview not available

Abstract

A nonparametric estimation technique is proposed which uses the concept of sample coverage in order to estimate the size of a closed population for capture-recapture models where time, behavior, or heterogeneity may affect the capture probabilities. The technique also provides a unified approach to catch-effort models that allows for heterogeneity among removal probabilities. Real data examples are given for illustration. A simulation study investigates the behavior of the proposed procedure.

Page Thumbnails

  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89
  • Thumbnail: Page 
90
    90
  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92
  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94
  • Thumbnail: Page 
95
    95
  • Thumbnail: Page 
96
    96
  • Thumbnail: Page 
97
    97